# SDR COMA9760207

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING AFTER TAKE OFF.  AIRCRAFT WOULD NOT PRESSURIZE.  INSPECTED DOOR, NO DEFECTS FOUND.  DOOR AND WARNING SYSTEM FUNCTION NORMALLY.
